Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[FKM+13]  Imprecise probabilities, bets, and functional analytic methods in Lukasiewicz logic

FKMR:11 (Article)
Author(s)Fedel, M. and Keimel, K. and Montagna, F. and Roth, W.
Title« Imprecise probabilities, bets, and functional analytic methods in Lukasiewicz logic »
JournalForum Mathematicum
Volume25
Page(s)405--441
Year2013
NoteDOI 10.1515/FORM.2011.123

BibTeX code
@article{FKMR:11,
  year = {2013},
  pages = {405--441},
  journal = {Forum Mathematicum},
  title = {Imprecise probabilities, bets, and functional analytic methods in
           Lukasiewicz logic},
  author = {Fedel, M. and Keimel, K. and Montagna, F. and Roth, W.},
  volume = {25},
  note = {DOI 10.1515/FORM.2011.123},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!